# SDR AALA201711279007

- Difficulty date: November 22, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 19005556001
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN FLOOR SUPPORT AT Y380, BETWEEN FRAMES 12 AND 13.  REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, 51-43-03, AND DRAWING 190-05555-805.
